# SDR MAS2008F00016

- Difficulty date: August 7, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 608
- Condition: Failed
- Location: Te Flaps
- Part time: 14,856 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7050 ORD-MDT.  FLAPS FAIL AT 8 DEGREES IN FLIGHT.  REPLACED FECU.  (S)
